MathSciNet Relay Station
MathSciNet bibliographic data
MR2362897 11F11
Shigezumi, Junichi On the zeros of the Eisenstein series for $\Gamma^*_0(5)$ and $\Gamma^*_0(7)$. Kyushu J. Math. 61 (2007), no. 2, 527–549.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement